| Model Number |
OTV-S7H-1D-L08E |
| Medical Device Problem Code |
Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported the subject device cable coating was broken.There were no reports of patient harm.
Additional Manufacturer Narrative
E2/e3: no information available for the occupation of the initial reporter or whether they are a healthcare professional.The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.The device was returned to olympus for inspection and the reported failure was confirmed.In addition, the following reportable malfunctions were identified during the device evaluation: cable flooding (internal), ccd flooding (internal) and main body flooding (lens).A definitive root cause could not be identified.Based on the results of the investigation, it is likely that the cable flooding (internal), ccd flooding (internal) and main body flooding (lens) occurred due to broken cable sheath.Olympus will continue to monitor field performance for this device.
Event or Problem Description
Additional information was provided by the customer: the issue was identified during reprocessing and there was no patient involvement.